# SDR 96ZZZX2763

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N19396
- Make and model: Cessna 150L
- Aircraft serial: 15074391
- Engine: Cont O200A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Accelerator
- Part number: T194593
- Condition: Worn
- Location: Carburetor
- Part time: 2,878 hours
- Component: Precision, 048941
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

ACCELERATOR PUMP WORN AND CHECK VALVE LEAKING CAUSING CARBURETOR TO BE EXCESSIVELY RICH RESULTING IN ENGINE FAILURE.  LAST OVERHAUL DATE, 5-6-82.
